Applications of almost periodic compactifications

K. Deleeuw Stanford University, University of Notre Dame I. Glicksberg Stanford University, University of Notre Dame

TBD mathscidoc:1701.331207

Acta Mathematica, 105, (1), 63-97, 1960.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 252 downloads ] [ 0 comments ] [ Cited by 186 ]
@inproceedings{k.1960applications,
  title={Applications of almost periodic compactifications},
  author={K. Deleeuw, and I. Glicksberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203155968961916},
  booktitle={Acta Mathematica},
  volume={105},
  number={1},
  pages={63-97},
  year={1960},
}
K. Deleeuw, and I. Glicksberg. Applications of almost periodic compactifications. 1960. Vol. 105. In Acta Mathematica. pp.63-97. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203155968961916.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved